# SDR 96UAL900081

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTING GOES OFF AFTER 7 SECONDS WITH MASTER SWITCH IN FLIGHT DECK AND AGAIN WITH AFT ATTENDANT PANEL TURNED ON.  REPLACED BATTERY PACK AND LIGHTS CHECK NORMAL.
